Remarks on bounded operators in Köthe spaces

Warning The system is temporarily closed to updates for reporting purpose.

Djakov, P. and Terzioğlu, Tosun and Yurdakul, M. and Zahariuta, V. (2002) Remarks on bounded operators in Köthe spaces. Turkish Journal of Mathematics, 26 (2). pp. 229-235. ISSN 1300-0098

Full text not available from this repository. (Request a copy)

Abstract

We prove that if λ(A), λ(B) and λ(C) are Köthe spaces such that L(λ(A), λ(B)) and L(λ(C), λ(A)] consist of bounded operators then each operator acting on λ(A) that factors over λ(B)⊗̂πλ(C) is bounded.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Tosun Terzioğlu
Date Deposited: 10 May 2017 16:00
Last Modified: 10 May 2017 16:00
URI: https://research.sabanciuniv.edu/id/eprint/31322

Actions (login required)

View Item
View Item